On the exponential dichotomy of pulse evolution systems

Authors

  • V. I. Tkachenko

Abstract

The equivalence of regularity and exponential dichotomy is established for linear pulse differential equations with unbounded operators in a Banach space. The separatrix manifolds of a linear pulse system exponentially dichotomous on a semiaxis are studied in a finite-dimensional space. The conditions of weak regularity of this system are given.

Published

25.04.1994

Issue

Section

Research articles

How to Cite

Tkachenko, V. I. “On the Exponential Dichotomy of Pulse Evolution Systems”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 4, Apr. 1994, pp. 418–424, https://umj.imath.kiev.ua/index.php/umj/article/view/5739.